| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2, -12.5/2.0/082 (sphere/cylinder/axis), implantable collamer lens into the patient's lsft eye (os) on (b)(6) 2024.Low vault was observed.Lens remains implanted.Reportedly, patient will be monitored and reviewed.
Additional Manufacturer Narrative
A4 - unk a5 - unk a6 - unk h6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).